# SDR QXEA200301549

- Difficulty date: December 13, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 12,010 hours, 17,067 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 858601
- Part serial: 211
- Condition: Failed
- Location: Zone 700
- Part time: 13,354 hours, 19,112 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING INITIAL DESCENT FROM 14,000 FEET, ALL 3 RED GEAR WARNING LIGHTS ILLUMINATED AS WELL AS THE GEAR HANDLE UNSAFE LIGHTS.  DURING APPROACH, LANDING GEAR INOP CAUTION ILLUMINATED WITH LEFT AMBER GEAR UNSAFE ALSO ILLUMINATED.  CREW WENT *MISSED APPROACH*.  THE CREW RAN AND ACCOMPLISHED THE ALTERNATE GEAR EXTENSION-METHOD 1.  LANDING WAS UNEVENTFUL.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND FAULT CODE 53 CARD FAIL ON THE PSEU.  THE PSEU WAS REPLACED, OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
